# SDR FE62001F00000

- Difficulty date: September 21, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N209PB
- Make and model: Pilats PC1245
- Aircraft serial: 209
- Engine: Pwa PT6A67B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fitting
- Part number: 5282009109
- Condition: Leaking
- Location: Engine
- Part time: 1,100 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTS FUEL SMELL IN COCKPIT.  MAINTENANCE FOUND RAW FUEL IN THE ENGINE COWLING.  FUEL IS NOTED TO BE SEEPING FROM THE INLET FITTING (ADAPTER) ON THE LOW PRESSURE ENGINE DRIVEN FUEL PUMP.  REPLACING THE ADAPTER RESOLVED THE DISCREPANCY.(K)
